# SDR DALA2023121810340

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 53,148 hours, 27,301 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 DAMAGED PANEL INBOARD NO.2 ENGINE. CORRECTIVE ACTION: INSTALLED THE NEW PANEL 621EB PER A319 AMM 57-41. (4311038)
